MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; HIP ACETABULAR LINER

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; HIP ACETABULAR LINER
Model Number 01.26.2852M
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 september 2024 liner: (b)(4) dm 01.26.2852m double mobility liner ø 52/28 lot 091604: (b)(4) items manufactured and released on 12-sep-2009.Expiration date: 2014-07-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional component involved: ball heads: mectacer 38.39.7175.255.00 biolox forte ceramic ball head 12/14 ø 28 size m 0 (usa) (k073337) lot 092211: (b)(6) items manufactured and released on 10-sep-2009.Expiration date: 2014-08-31.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
Revision surgery due to suspected pe hc liner and ceramic head wear, at about 14 years 10 months.The surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
HIP ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20448874
Report Number3005180920-2024-00817
Device Sequence Number8532450
Product Code MEH
UDI-Device Identifier07630030807336
UDI-Public07630030807336
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2014
Device Model Number01.26.2852M
Device Lot Number091604
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown